Electron. J. Diff. Equ., Vol. 2014 (2014), No. 38, pp. 1-13.

Multiple positive solutions for singular multi-point boundary-value problems with a positive parameter

Chan-Gyun Kim, Eun Kyoung Lee

In this article we study the existence, nonexistence, and multiplicity of positive solutions for a singular multi-point boundary value problem with positive parameter. We use the fixed point index theory on a cone and a well-known theorem for the existence of a global continuum of solutions to establish our results.

Submitted July 3, 2013. Published February 5, 2014.
Math Subject Classifications: 34B10, 34B16.
Key Words: Singular problem; multi-point boundary value problems; positive solution; p-Laplacian; multiplicity.

Show me the PDF file (266 KB), TEX file, and other files for this article.

Chan-Gyun Kim
Department of Mathematics
College of William and Mary
Williamsburg, Virginia 23187-8795, USA
email: cgkim75@gmail.com
Eun Kyoung Lee
Department of Mathematics and Education
Pusan National University, Busan 609-735, Korea
email: eunkyoung165@gmail.com

Return to the EJDE web page